# SDR SWAA2016090655452

- Difficulty date: August 31, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 42,712 hours, 24,853 cycles
- System (JASC): 5755 · Spoilers
- Part: Web
- Part number: 115A29829
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER PANEL OTBD NR 6 SPOILER WEB ASSEMBLY CRACKED.  R & R WEB ASSEMBLY IAW SRM.
